# SDR ASAA9680158

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5220 · Emergency Exits
- Part: Lanyard
- Condition: Out Of Position
- Location: Emerg Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE LEFT FORWARD OVERWING EMERGENCY EXIT DOOR WAS FOUND DIFFICULT TO OPEN.  FOUND LANYARD LODGED BETWEEN DOOR AND FRAME, REMOVED LANYARD AND OPERATED NORMALLY.  (M)
